RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 407–416 (Mi de8575)  

Ordinary Differential Equations

Conditionally invariant and invariant controlled flags of linear open dynamical systems and their applications

V. T. Borukhov

Institute of Mathematics of the Academy of Sciences of Belarus

Full text: PDF file (1369 kB)

English version:
Differential Equations, 1995, 31:3, 375–384

Bibliographic databases:
UDC: 517.977.1
Received: 24.10.1994

Citation: V. T. Borukhov, “Conditionally invariant and invariant controlled flags of linear open dynamical systems and their applications”, Differ. Uravn., 31:3 (1995), 407–416; Differ. Equ., 31:3 (1995), 375–384

Citation in format AMSBIB
\Bibitem{Bor95}
\by V.~T.~Borukhov
\paper Conditionally invariant and invariant controlled flags of linear open dynamical systems and their applications
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 407--416
\mathnet{http://mi.mathnet.ru/de8575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373035}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 375--384


Linking options:
  • http://mi.mathnet.ru/eng/de8575
  • http://mi.mathnet.ru/eng/de/v31/i3/p407

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019